# SDR USAA2014061100003

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 50,865 hours, 20,998 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 1720
- Condition: Inoperative
- Location: Lavatory
- Part time: 44,135 hours, 15,959 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPORTED THE SMOKE DETECTOR IN AFT RT LAVATORY INOPERATIVE.  REPLACED AFT RT LAVATORY SMOKE DETECTOR IAW 26-17-15-0401-00, CHECKED GOOD.
